MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012582-26
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation could not determine a conclusive cause for the reported device operates differently (failure to seal).Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The other two graftmaster stents referenced are filed under separate medwatch reports.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent a coronary procedure to treat a target lesion in the saphenous vein graft to the 1st diagonal artery.A perforation occurred.The 2.8 x 16 mm graftmaster stent, the 2.8 x 19 mm graftmaster stent and the 4.0 x 26 mm graftmaster stent were implanted in overlapping fashion.It was noted that the perforation did not seal.It was thought that the perforation may have been larger than initially anticipated; however, it is not known why the perforation was not sealed.A coil was placed to seal the perforation.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6894618
Report Number2024168-2017-07778
Device Sequence Number116305
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number1012582-26
Device Lot Number6051141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 2.8X16MM GRAFTMASTER, 2.8X19MM GRAFTMASTER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight82